# SDR CALA2012082000521

- Difficulty date: August 17, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 46,884 hours, 8,384 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4103
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING 3 SLAT SKIN FOUND CRACK AT FASTENER HOLE AT INBD MAIN TRACK AREA.   REPAIRED IAW SRM 57-43-01, REPAIR 2, FIG 201, HFEC NO CRACK FOUND ATTACH MX WORK SHEET 44.0008 ITEM1-17 ACCOMPLISHED.
